# SDR CALA2025081807886

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 93,379 hours, 10,934 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DR 4R SLIDE SAFETY PINS FOR INFLATION CYLINDER AND GIRT SAFETY PINS HAVE BEEN INSTALLED FOR EPAS BATTERY REPLACEMENT IAW MM 25-66-01-400-801.  REMOVED SAFETY PINS AND REINSTALLED IN POUCH ON SLIDE REMOVAL OF PINS VERIFIED BY INSPECTOR.
